Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, there. My friend has a tendency to nose bleeding. I also know that this is also known as epistaxis. I would like to know what the reasons are for occurrence of this condition. Can anyone tell me something more about this? Thank you all for replying to my post. Bye!

Loading...

Hi, there. Epistaxis is a common thing for many people. There are various causes. You can divide them into local and systemic factors. As the name says, local factors are localized in nose. Those would be: anatomical deformities, inhalation of a chemical irritant, trauma, surgery, narcotics, foreign bodies, tumors, nose picking, etc. When we talk about systemic factors, first I would mention medications. Many drugs have nose bleeding as its side effect. Those are: aspirin, Allegra, ibuprofen, clopidogrel, varfarin, desmopressin, etc. Other systemic factors would be: blood dyscrasias, heart failure, hypertension, pregnancy, etc. Your friend should consult a doctor about this.
Reply

Loading...